Fumio Hiai
Fumio Hiai
Emeritus Professor of Tohoku University
Verified email at math.is.tohoku.ac.jp
Title
Cited by
Cited by
Year
Integrals, conditional expectations, and martingales of multivalued functions
F Hiai, H Umegaki
Journal of Multivariate Analysis 7 (1), 149-182, 1977
8921977
The semicircle law, free random variables and entropy
F Hiai, D Petz
American Mathematical Soc., 2000
7422000
The proper formula for relative entropy and its asymptotics in quantum probability
F Hiai, D Petz
Communications in mathematical physics 143 (1), 99-114, 1991
4361991
Log majorization and complementary Golden-Thompson type inequalities
T Ando, F Hiai
Linear Algebra and its Applications 197, 113-131, 1994
2521994
Introduction to matrix analysis and applications
F Hiai, D Petz
Springer Science & Business Media, 2014
1782014
Quantum f-divergences and error correction
F Hiai, M Mosonyi, D Petz, C Bény
Reviews in Mathematical Physics 23 (07), 691-747, 2011
1522011
Matrix analysis: matrix monotone functions, matrix means, and majorization
F Hiai
Interdisciplinary Information Sciences 16 (2), 139-248, 2010
1362010
Minimizing indices of conditional expectations onto a subfactor
F Hiai
Publications of the Research Institute for Mathematical Sciences 24 (4), 673-678, 1988
1361988
Sufficiency, KMS condition and relative entropy in von Neumann algebras
F Hiai, M Ohya, M Tsukada
Selected Papers Of M Ohya, 420-430, 2008
1282008
The Golden-Thompson trace inequality is complemented
F Hiai, D Petz
Linear algebra and its applications 181, 153-185, 1993
1271993
Convergence of conditional expectations and strong laws of large numbers for multivalued random variables
F Hiai
Transactions of the American Mathematical Society 291 (2), 613-627, 1985
1211985
On the quantum Rényi relative entropies and related capacity formulas
M Mosonyi, F Hiai
IEEE Transactions on Information Theory 57 (4), 2474-2487, 2011
1112011
Means of Hilbert space operators
F Hiai, H Kosaki
Springer Science & Business Media, 2002
1102002
Means for matrices and comparison of their norms
F Hiai, H Kosaki
Indiana University Mathematics Journal, 899-936, 1999
1041999
Radon-Nikodym theorems for set-valued measures
F Hiai
Journal of Multivariate Analysis 8 (1), 96-118, 1978
971978
Asymptotic freeness almost everywhere for random matrices
F Hiai, D Petz
University of Aarhus. Centre for Mathematical Physics and Stochastics …, 1999
931999
Operator log-convex functions and operator means
T Ando, F Hiai
Mathematische Annalen 350 (3), 611-630, 2011
892011
Riemannian metrics on positive definite matrices related to means
F Hiai, D Petz
Linear Algebra and its Applications 430 (11-12), 3105-3130, 2009
882009
Log-majorizations and norm inequalities for exponential operators
F Hiai
Banach Center Publications 38 (1), 119-181, 1997
881997
Quantum covariance, quantum Fisher information, and the uncertainty relations
P Gibilisco, F Hiai, D Petz
IEEE transactions on information theory 55 (1), 439-443, 2008
752008
The system can't perform the operation now. Try again later.
Articles 1–20